MathSciNet Relay Station
MathSciNet bibliographic data
MR2386250 (2009d:35031) 35H10 (35A08 35B45 35B65)
Nguyen Minh Tri Semilinear hypoelliptic differential operators with multiple characteristics. Trans. Amer. Math. Soc. 360 (2008), no. 7, 3875–3907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement